MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed bent r2 probe with no errors or notification or alarms.The issue occurred on the alinity ci-series scm module, serial number (b)(6).The alinity ci-series system software v3.6.0 , list number 04v20-27.There was no impact to patient management.
 
Additional Manufacturer Narrative
Investigation into this issue found this incident was impacted by an issue identified in alinity ci system software 3.6.1 and lower where when the alinity c processing module may have a r1 or r2 pipettor probe movement restriction but not report the expected message codes 5744- r1 pipettor movement restricted at (0) position (1) and 5745- r2 pipettor movement restricted at (0) position (1).In this case, the r1 or r2 pipettor probe may be bent.The issue has the potential to generate incorrect results.A product correction letter was issued on 13nov2025 to all alinity customers who have installed alinity c processing modules, notifying them of the issue.The product correction letter also provides the necessary steps to take if the potential issue is observed until they receive the mandatory upgrade of alinity ci-series system software version 3.7.0.Abbott is releasing alinity ci software version 3.7.0 to correct the issue and enhance the overall system.Root cause investigation is ongoing and the outcome of the investigation will be communicated through rcr # 3016438761-11192025/c/1.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23820233
Report Number3016438761-2025-00721
Device Sequence Number9409856
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3016438761-11192025/C/1
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNT CI SW V3.6.0, 04V20-27, UNKNOWN
Patient SexUnknown